RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 3, Pages 375–379 (Mi mz6286)  

This article is cited in 2 scientific papers (total in 2 papers)

Extension of multiplications on a mixed Abelian group of countable rank

A. I. Moskalenko


Full text: PDF file (347 kB)

English version:
Mathematical Notes, 1981, 29:3, 193–195

Bibliographic databases:

UDC: 519.4
Received: 02.07.1979

Citation: A. I. Moskalenko, “Extension of multiplications on a mixed Abelian group of countable rank”, Mat. Zametki, 29:3 (1981), 375–379; Math. Notes, 29:3 (1981), 193–195

Citation in format AMSBIB
\Bibitem{Mos81}
\by A.~I.~Moskalenko
\paper Extension of multiplications on a mixed Abelian group of countable rank
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 3
\pages 375--379
\mathnet{http://mi.mathnet.ru/mz6286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=613920}
\zmath{https://zbmath.org/?q=an:0475.20045}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 3
\pages 193--195
\crossref{https://doi.org/10.1007/BF01158527}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100005}


Linking options:
  • http://mi.mathnet.ru/eng/mz6286
  • http://mi.mathnet.ru/eng/mz/v29/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  isi
    2. E. I. Kompantseva, “Umnozheniya na smeshannykh abelevykh gruppakh”, Chebyshevskii sb., 20:1 (2019), 214–223  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021